Fixed point approach for nonlinear ψ-caputo ­fractional differential hybrid coupled system with ­periodic boundary conditions

Abstract views: 140 / PDF downloads: 151


  • Mohammed M. Matar Department of Mathematics, Al-Azhar University-Gaza, Palestine
  • Souad Ayadi Acoustics and Civil Engineering Laboratory Djilali Bounaama university-Khemis Miliana-Algeria
  • Jehad Alzabut Department of Mathematics and Sciences, Prince Sultan University, 11586, Riyadh, Saudi Arabia; Department of Industrial Engineering, OSTİM Technical University, Ankara 06374, Türkiye
  • Abdelkrim Salim Faculty of Technology, Hassiba Benbouali University of Chlef, P.O. Box 151 Chlef 02000, Algeria; Laboratory of Mathematics, Djillali Liabes University of Sidi Bel-Abbes, P.O. Box 89 Sidi Bel Abbes 22000, Algeria


Existence, ψ-Caputo fractional derivative, coupled systems, boundary conditions, periodic conditions, uniqueness


This article addresses the existence, uniqueness, and Ulam-Hyers stability of a class of nonlinear ψ -Caputo fractional differential hybrid coupled systems with periodic boundary conditions. Our approach is based on two key fixed point theorems: Banach’s contraction principle and Scheafer’s fixed point theorem. We provide a thorough discussion of the theoretical results and demonstrate their practical utility with a concrete example.


Abbas, S., Benchohra, M., Graef, J. R., Henderson, J., Implicit Differential and Integral Equations: Existence and stability, Walter de Gruyter, London, (2018).

Abbas, M. I., On the coupled system of ψ-Caputo fractional differential equations with four-point boundary conditions, Applied Mathematics E-Notes. 21, (2021), 563–576.

Abbas, M. I., Ghaderi, M., Rezapour, Sh., Thabet, S. T. M., On a coupled system of fractional differential equations via the generalized proportional fractional derivatives, Journal of function spaces. 2022, (2022), 10 pages.

Ahmad, M., Zada, A., Alzabut, J., Stability analysis of a nonlinear coupled implicit switched singular fractional differential system with p-Laplacian, Adv. Differ. Equ. 2019, (2019), 436.

Ahmed, I., I.Baba, A., Yusuf, A., Kumam, P., Kumam, W., Analysis of Caputo fractional-order model for COVID-19 with lockdown. Adv. Differ. Equ. 2020, (2020), 394.

Ahmed, I., Goufo, E. F. D., Yusuf, A., Kumam, P., Chaipanya, P., Nonlaopon, K., An epidemic prediction from analysis of a combined HIV-COVID-19 co-infection model via ABC-fractional operator, Alexandria Engineering Journal. 60, (2021), 2979–2995.

Ahmed, I., Kumam, P., Abubakar, J., et al. Solutions for impulsive fractional pantograph differential equation via generalized anti-periodic boundary condition. Adv. Differ. Equ. 2020, (2020), 477.

Ahmed, I., Kumam, P., Jarad, F., et al. On Hilfer generalized proportional fractional derivative. Adv. Differ. Equ. 2020, (2020), 329.

Ahmed, I., Limpanukorn, N., Ibrahim, M. J., Uniqueness of continuous solution to q-Hilfer fractional hybrid integro-difference equation of variable order. Journal of Mathematical Analysis and Modeling. 2, (2021), 88–98.

Almeida, R., A Caputo fractional derivative of a function with respect to another function. Commun. Nonlinear Sci. 44, (2017), 460–481.

Baitiche, Z., Derbazi, C., Matar, M. M., Ulam stability for nonlinear-Langevin fractional differential equations involving two fractional orders in the ψ -Caputo sense, Applicable Analysis. (2021), 1–16.

Benchohra, M., Bouazzaoui, F., Karapinar, E., Salim, A., Controllability of second order functional random differential equations with delay. Mathematics. 10, (2022), 16pp.

Benchohra, M., Bouriah, S., Existence and Stability Results for Nonlinear Boundary Value Problem for Implicit Differential Equations of Fractional Order, Moroccan J. Pure and Appl. Anal. 1, (2015), 22–37.

Benkhettou, N., Aissani, K., Salim, A., Benchohra, M., Tunc, C., Controllability of fractional integro-differential equations with infinite delay and non-instantaneous impulses, Appl. Anal. Optim. 6, (2022), 79-94.

Borisut, P., Kumam, P., Ahmed, I., Jirakitpuwapat, W., Existence and uniqueness for ψ -Hilfer fractional differential equation with nonlocal multi-point condition. Math Meth Appl Sci. 44, (2021), 2506–2520.

Borisut, P., Kumam, P., Ahmed, I., Sitthithakerngkiet, K., Positive solution for nonlinear fractional differential equation with nonlocal multi-point condition. Fixed Point Theory. 21, (2020), 427–440.

Derbazi, C., Hammouche, H., Salim, A., Benchohra, M., Measure of noncompactness and fractional Hybrid differential equations with hybrid conditions. Differ. Equ. Appl. 14, (2022), 145–161.

Heris, A., Salim, A., Benchohra, M., Karapinar, E., Fractional partial random differential equations with infinite delay. Results in Physics. (2022).

Hyers, D. H., On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27, (1941), 222–224.

Kilbas, A. A., Srivastava, H. M., and Juan Trujillo, J., Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, (2006).

Laledj, N., Salim, A., Lazreg, J. E., Abbas, S., Ahmad, B., Benchohra, M., On implicit fractional q-difference equations: Analysis and stability. Math. Methods Appl. Sci. 45 (17), (2022), 10775–10797.

Luo, D., Luo, Z., Qiu, H., Existence and Hyers-Ulam stability of solutions for a mixed fractional-order nonlinear delay difference equation with parameters. Math. Probl. Eng. 2020, (2020), 9372406.

Mahmudov, N., Matar, M. M., Existence of mild solution for hybrid differential equations with arbitrary fractional order. TWMS Journal of Pure and Applied Mathematics. 8, (2017), 160–169.

Mai, W., Li, P., Bao, H., Li, X., Jiang, L., Hu, J., Werner, D. H., Prism-based DGTD with a simplified periodic boundary condition to analyze FSS with D2n symmetry in a rectangular array under normal incidence, IEEE Antennas and Wireless Propagation Letters. 18 (4), (2019), 771–775. doi:10.1109/LAWP.2019.2902340

Matar, M. M., Existence of solution for fractional neutral hybrid differential equations with finite delay. To appear in Rocky Mountain J. Math. (2020).

Matar, M. M., Qualitative properties of solution for hybrid nonlinear fractional differential equations. Afr. Mat. 30, (2019), 1169-1179.

Matar, M. M., Approximate controllability of fractional nonlinear hybrid differential systems via resolvent operators, Journal of Mathematics, 2019, (2019), 7 pages.

Rassias, T. M., On the stability of the linear mapping in Banach spaces. Proc. Amer. Math. Soc. 72, (1978), 297–300.

Rus, I. A., Ulam stability of ordinary differential equations, Stud. Univ. Babes-Bolyai, Math. LIV (4), (2009), 125–133.

Saadi, A., Houas, M., Existence and Ulam stability of solutions for nonlinear Caputo-Hadamard fractional differential equations involving two fractional orders, Ser. Math. Inform. 22, (2007).

Salim, A., Abbas, S., Benchohra, M., Karapinar, E., A Filippov’s theorem and topological structure of solution sets for fractional q-difference inclusions. Dynam. Systems Appl. 31, (2022), 17–34.

Salim, A., Abbas, S., Benchohra, M., Karapinar, E., Global stability results for Volterra-Hadamard random partial fractional integral equations. Rend. Circ. Mat. Palermo, (2), (2022), 1–13.

Salim, A., Ahmad, B., Benchohra, M., Lazreg, J. E., Boundary Value Problem for Hybrid Generalized Hilfer Fractional Differential Equations, Differ. Equ. Appl. 14, (2022), 379–391.

Salim, A., Benchohra, M., Graef, J. R., Lazreg, J. E., Initial value problem for hybrid ψ-Hilfer fractional implicit differential equations. J. Fixed Point Theory Appl. 24, (2022), 14 pp.

Salim, A., Benchohra, M., Lazreg, J. E., Nieto, J. J., Zhou, Y., Nonlocal initial value problem for hybrid generalized Hilfer-type fractional implicit differential equations. Nonauton. Dyn. Syst. 8, (2021), 87–100.

Salim, A., Lazreg, J. E., Ahmad, B., Benchohra, M., Nieto, J. J., A Study on k-Generalized ψ-Hilfer Derivative Operator, Vietnam J. Math. (2022).

Schlick, T., Molecular Modeling and Simulation: An Interdisciplinary Guide, Springer, New York, 2002.

Shammakh, W., Selvam, A. G. M., Dhakshinamoorthy, V., Alzabut, J., A Study of Generalized Hybrid Discrete Pantograph Equation via Hilfer Fractional Operator Fractal Fract. 6, (2022), 152. fractalfract6030152.

Rajchakit, G., Pratap, A., Raja, R., Cao, J., Alzabut, J., Huang, C., Hybrid control scheme for projective lag synchronization of Riemann Liouville sense fractional order memristive BAM neural networks with mixed delays. Mathematics 7, (2019), 759; doi: 10.3390/math7080759.

Suwan, I., Abdo, M. S., Abdeljawad, T., Matar, M. M., Boutiara, A., Almalahi, M. A., Existence theorems for ψ-fractional hybrid systems with periodic boundary conditions, AIMS Mathematics. 7, (2021), 171–186.

Tabouche, N., Berhail, A., Matar, M. M., et al. Existence and Stability Analysis of Solution for Mathieu Fractional Differential Equations with Applications on Some Physical Phenomena. Iran J Sci Technol Trans Sci. (2021).

Ulam, S. M., Problems in Modern Mathematics, Science Editions John Wiley & Sons, Inc., New York, (1964).

Zada, A., Alzabut, J., Waheed, H., et al. Ulam–Hyers stability of impulsive integrodifferential equations with Riemann–Liouville boundary conditions. Adv Differ Equ 2020, (2020), 64.




How to Cite

Mohammed M. Matar, Souad Ayadi, Jehad Alzabut, & Abdelkrim Salim. (2023). Fixed point approach for nonlinear ψ-caputo ­fractional differential hybrid coupled system with ­periodic boundary conditions. Results in Nonlinear Analysis, 6(4), 13–29. Retrieved from